Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 20, NWS Albuquerque, NM

July 21, 2014Roosevelt County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 21, 2014, 2:51 PM MDT for Roosevelt County, New Mexico. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2014, 2:51 PM MDT (20:51 UTC)
Expired
Jul 21, 2014, 4:15 PM MDT
In force
84 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 107 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.9 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2014-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 740 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2014-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
740 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
1540 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WGUS55 KABQ 212051
FFWABQ
NMC041-212215-
/O.NEW.KABQ.FF.W.0020.140721T2051Z-140721T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
251 PM MDT MON JUL 21 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 415 PM MDT

* AT 245 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR MILNESAND...OR ABOUT 36
  MILES SOUTH OF PORTALES. THE STORM PRODUCING VERY HEAVY RAIN WAS
  NEARLY STATIONARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH 
FLOOD DEATHS OCCUR IN AUTOMOBILES. LOCATIONS ALONG STATE ROADS 
206...258 AND 262 NEAR MILNESAND WILL BE IMPACTED.

&&

LAT...LON 3379 10336 3379 10316 3357 10321 3358 10345

$$
2 follow-up statements
596 
WGUS75 KABQ 212103
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
303 PM MDT MON JUL 21 2014

NMC041-212215-
/O.CON.KABQ.FF.W.0020.000000T0000Z-140721T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROOSEVELT NM-
303 PM MDT MON JUL 21 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR SOUTH
CENTRAL ROOSEVELT COUNTY...

AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING MODERATE TO HEAVY RAIN NEAR 
MILNESAND...OR ABOUT 39 MILES SOUTH OF PORTALES. THIS STORM WAS 
NEARLY STATIONARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS OR ANY 
AREA OF STANDING WATER OF UNKNOWN DEPTH. TURN AROUND DONT DROWN.

&&

LAT...LON 3379 10336 3379 10316 3357 10321 3358 10345

$$
534 
WGUS75 KABQ 212209
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
409 PM MDT MON JUL 21 2014

NMC041-212218-
/O.EXP.KABQ.FF.W.0020.000000T0000Z-140721T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROOSEVELT NM-
409 PM MDT MON JUL 21 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 415 PM MDT FOR SOUTH
CENTRAL ROOSEVELT COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE HEAVY RAINFALL 
HAD ENDED ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS 
DIMINISHING. HOWEVER...LIGHT RAIN CONTINUES OVER THE WARNED AREA AND 
WHILE SOME MINOR FLOODING MAY CONTINUE...THE THREAT FOR FLASH 
FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED 
TO EXPIRE.

LAT...LON 3379 10336 3379 10316 3357 10321 3358 10345

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 11:29 AM MDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jul 21, 11:29 AM MDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1129 AM MDT MON JUL 21 2014

.AVIATION...
18Z TAF CYCLE
VERY WEAK STEERING WINDS ALOFT NEXT 24 HOURS GENERALLY FROM THE
WEST OR SOUTHWEST LESS THAN 10 KTS. DAYTIME HEATING WILL RESULT IN
ANOTHER ROUND OF ISOLATED TO SCATTERED SHRA AND TSRA THIS
AFTERNOON AND EVENING...FAVORING AREAS OVER/NEAR THE HIGH TERRAIN
AS WELL AS BETWEEN THE CONTINENTAL DIVIDE AND THE CENTRAL MOUNTAIN
CHAIN. STEERING FLOW CONSIDERATIONS WILL FAVOR KLVS AND KSAF AND
HAVE INCLUDED SHORT-DURATION TEMPO...WITH VC PLACEHOLDERS FOR THE
REMAINING TAF SITES EXCEPT KROW AND KFMN. OTHERWISE...ONLY BRIEF
INCURSIONS TO MVFR VISIBILITY AND CEILINGS ARE EXPECTED DURING
ANY DOWNPOURS ALONG WITH THE THREAT FOR GUSTY DOWNBURST WINDS.
VAST MAJORITY OF TSRA AND SHRA ENDING BEFORE 22/0600Z. OTHERWISE VFR
CONDITIONS WILL PREVAIL OUTSIDE OF THUNDERSTORMS.  KJ

&&

.PREV DISCUSSION...312 AM MDT MON JUL 21 2014...
.SYNOPSIS...
AN UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE REGION WILL BE THE
DOMINANT WEATHER FEATURE THROUGH AT LEAST THE NEXT SEVEN DAYS.
ABOVE NORMAL TEMPERATURES AND BELOW NORMAL THUNDERSTORM ACTIVITY
ARE FORECAST TO PERSIST...WITH STORMS FAVORING THE MOUNTAINS AND
NORTHEAST PLAINS AND HIGHLANDS. A BACKDOOR FRONT MAY PUSH INTO THE
AREA BY LATE IN THE WEEKEND OR EARLY NEXT WEEK AND BRING ADDITIONAL
MOISTURE FOR RENEWED THUNDERSTORM ACTIVITY.

&&

.DISCUSSION...
AN UNIMPRESSIVE MONSOONAL MOISTURE PLUME REMAINS OVER THE AREA AND
WILL FUEL ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TODAY...
FAVORING THE MOUNTAINS AND NORTHEAST PLAINS/HIGHLANDS. STORM
MOTION WILL BE SLOW...5 TO 10 MPH TO THE NORTHEAST OR EAST. THERE
IS SOME POTENTIAL FOR CONVECTION TO MAKE IT INTO THE ABQ AND SANTA
FE METRO AREAS LATE AFTERNOON OR EARLY EVENING. THAT SAID...CLOUD
DEBRIS FROM CONVECTION OVER NORTHERN MEXICO MAY LIMIT HEATING BY
1-4 DEGREES TODAY WHICH WOULD LIMIT SURFACE BASED INSTABILITY.

THE UPPER HIGH CENTER IS FORECAST TO TRANSITION TO OVER SOUTHERN
COLORADO AND INCREASE TO A VERY IMPRESSIVE 600DAM AT 500MB...WHICH
WOULD BE BETWEEN +2 AND +3 STANDARD DEVIATIONS ABOVE NORMAL. GULF
MOISTURE IS FORECAST TO ADVECT NORTH AND WEST UNDER THE UPPER HIGH
ON TUESDAY INTO WEDNESDAY AND WILL RESULT IN ABOVE NORMAL PWATS
AND AN UPTICK IN CONVECTION LATE TUESDAY INTO WEDNESDAY.
HOWEVER...SOME DRYING OF THE ATMOSPHERE IS EXPECTED WEDNESDAY
INTO THURSDAY AS THE UPPER HIGH SLIDES BACK DOWN OVER NEW
MEXICO...WITH PWATS FORECAST TO DIP BACK BELOW NORMAL. THE UPPER
HIGH IS THEN FORECAST TO PERSIST OVER THE FORECAST AREA THROUGH
THE WEEKEND WITH ABOVE NORMAL TEMPERATURES AND BELOW NORMAL
THUNDERSTORM ACTIVITY. MODERATE FORECAST CONFIDENCE ON A BACKDOOR
FRONT BRINGING ADDITIONAL MOISTURE INTO OUR AREA EITHER LATE IN
THE WEEKEND OR EARLY NEXT WEEK WITH BOTH THE 00Z GFS AND ECMWF
SHOWING A LARGE EASTERN U.S. TROUGH AND WESTERN U.S. RIDGE...
ALLOWING FOR THE SOUTHWARD ADVANCEMENT OF FRONTS DOWN THE PLAINS.

11

&&

.FIRE WEATHER...
IN TYPICAL FASHION FOR THIS TIME OF YEAR...THE WEATHER PATTERN OVER
THE NEXT 5 TO 7 DAYS WILL BE DEFINED BY THE PLACEMENT AND STRENGTH
OF HIGH PRESSURE ALOFT. ANY WIND CONCERNS THROUGH THE FORECAST
PERIOD WILL BE CONFINED TO LOCALIZED THUNDERSTORM OUTFLOWS ON A
DAILY BASIS...AND THE ONLY SECTION OF THE FORECAST AREA TO DROP
WITHIN REACH OF CRITICAL RH WILL BE THE FOUR CORNERS AND NW PLATEAU
AREA WHERE STORMS WILL LARGELY CONTINUE TO BYPASS. THE NW CORNER OF
THE STATE WILL ALSO LIKELY SEE THE HIGHEST HAINES READINGS DUE TO
DRIER BOUNDARY LAYER CONDITIONS.

THE DOME OF HIGH PRESSURE HAS BEEN STRENGTHENING OVER NM THE PAST
2-3 DAYS AND WILL CONTINUE TO GAIN STRENGTH THROUGH THE MIDDLE OF
THE WEEK...CENTERING IN SOUTH CENTRAL CO TUESDAY AND WEDNESDAY.
WHILE THIS SCENARIO USUALLY IMPLIES MUCH WARMER TEMPERATURES AND A
SUPPRESSION OF SHOWER/STORM ACTIVITY...A FEW VARIABLES WILL
COMPLICATE THE PATTERN. THE FIRST WILL BE AN IMPRESSIVE SHIELD OF
MID TO HIGH LEVEL CLOUDS STREAMING NORTHEASTWARD OUT OF OLD MEXICO
AND INTO THE LAND OF ENCHANTMENT EARLY THIS MORNING AND THROUGH THE
DAY. THIS MAY LIMIT EXTENT OF HEATING TODAY IN WESTERN ZONES...AND
IT MAY ALSO KEEP THE BOUNDARY LAYER FROM DESTABILIZING AND YIELDING
ITS FULL POTENTIAL OF SHOWERS/STORMS. ANOTHER VARIABLE THAT WILL
COMPLICATE THE PATTERN WILL BE A SOUTHEASTERLY RETURN FLOW AT THE
SURFACE...USHERING IN MOISTURE FROM THE GULF OF MEXICO ON TUESDAY.
THIS COULD MODERATE TEMPERATURES BY RH INCREASES ALONE...AND IT MAY
ALSO SPAWN A FEW MORE SHOWERS AND STORMS AS IT PROGRESSES
WEST...EVENTUALLY HITTING THE AZ BORDER TUESDAY EVENING.

HIGH PRESSURE IS PROJECTED TO CENTER MORE DIRECTLY OVER NM BY THE
LATTER HALF OF THE WEEK WHILE SWELLING SPATIALLY IN SIZE. SOME
SPOKES OF RECYCLABLE MOISTURE WILL ORBIT AROUND THE HIGH...BUT NO
ROBUST MOISTURE INTRUSIONS OR FRONTAL PASSAGES ARE FORESEEN THROUGH
THE WORK WEEK. NOT UNTIL NEXT WEEKEND WILL A WEAK FRONT FLIRT WITH
NE NM...POTENTIALLY PROVIDING AN INCREASE IN MOISTURE/STORMS.

52

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

43
Hazardous weather outlook, Jul 21, 5:03 AM MDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
503 AM MDT MON JUL 21 2014

NMZ501>540-221200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
503 AM MDT MON JUL 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL FROM STRONGER SLOW MOVING STORMS WILL HAVE THE
POTENTIAL TO PRODUCE LOCALIZED FLASH FLOODING THIS AFTERNOON AND
EVENING...ESPECIALLY OVER BURN SCARS. SMALL HAIL AND GUSTY WINDS
ARE LIKELY WITH THE STRONGER STORMS AS WELL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAVY RAINFALL FROM STRONGER SLOW MOVING STORMS WILL HAVE THE
POTENTIAL TO PRODUCE LOCALIZED FLASH FLOODING TUESDAY AFTERNOON
AND EVENING...ESPECIALLY OVER BURN SCARS. SMALL HAIL AND GUSTY
WINDS ARE LIKELY WITH THE STRONGER STORMS AS WELL.

POTENTIAL FOR STRONG THUNDERSTORMS AND BURN SCAR FLOODING WILL
DECREASE FROM WEDNESDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

11

In the hours before

Special weather statement, Jul 21, 1:05 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
105 PM MDT MON JUL 21 2014

NMZ527-211930-
RATON RIDGE/JOHNSON MESA-
105 PM MDT MON JUL 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN UNION AND
EASTERN COLFAX COUNTIES THROUGH 130 PM MDT...

AT 1259 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF CAPULIN...OR ABOUT 18 MILES
WEST OF DES MOINES...MOVING NORTH AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN
COLFAX AND EXTREME NORTHWESTERN UNION COUNTIES...INCLUDING STATE
HIGHWAY 87 WEST OF CAPULIN.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. TURN AROUND
DONT DROWN.

&&

LAT...LON 3687 10424 3683 10395 3663 10407 3665 10424
TIME...MOT...LOC 1904Z 188DEG 7KT 3668 10414
Local storm report, Jul 21, 2:27 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
227 PM MDT MON JUL 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     DEXTER                  33.19N 104.37W
07/19/2014  E65 MPH          CHAVES             NM   TRAINED SPOTTER

            A LARGE CARPORT COLLAPSED ONTO 2 VEHICLES AT THE U.S.
            WILDLIFE FISH HATCHERY NEAR DEXTER.

&&

EVENT NUMBER ABQ1401122

GUYER
Local storm report, Jul 21, 2:32 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
232 PM MDT MON JUL 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     2 E DEXTER              33.19N 104.33W
07/19/2014                   CHAVES             NM   TRAINED SPOTTER

            LARGE TREE BLOWN OVER ONTO PICKUP TRUCK EAST OF DEXTER.

&&

EVENT NUMBER ABQ1401123

GUYER
Local storm report, Jul 21, 2:34 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
234 PM MDT MON JUL 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     2 ESE DEXTER            33.18N 104.34W
07/19/2014                   CHAVES             NM   TRAINED SPOTTER

            LARGE TREE BLOWN OVER ONTO ROADWAY NEAR LAKE VAN.

&&

EVENT NUMBER ABQ1401124

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 6:00 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Jul 20, 6:41 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 20, 7:12 PM MDTAreal Flood AdvisoryABQCibola78 min
Jul 20, 7:21 PM MDTSpecial Weather StatementABQ24 min
Jul 20, 7:45 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel90 min
Jul 21, 1:05 PM MDTSpecial Weather StatementABQColfax25 min
Jul 21, 1:56 PM MDTFlash Flood WarningABQLincoln109 min
Jul 21, 2:17 PM MDTAreal Flood AdvisoryABQColfax, Union118 min
Jul 21, 2:27 PM MDTAreal Flood AdvisoryABQRoosevelt93 min
Jul 21, 3:32 PM MDTSpecial Weather StatementABQHarding28 min
Jul 21, 4:00 PM MDTAreal Flood AdvisoryABQColfax, Harding, Union90 min
Jul 21, 5:32 PM MDTAreal Flood AdvisoryABQUnion88 min
Jul 21, 5:58 PM MDTAreal Flood AdvisoryABQHarding, San Miguel92 min

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.